# SDR MASA200600703

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,197 hours, 9,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7266 CLE, A/C DIVERTED DUE TO DISPLAY COOL CAUTION.  MAINTENANCE INSPECTED/CLEANED FILTER, OPS CHECKED GOOD.
